Congruence-distributive varieties of algebras
Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya, Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya", Tome 26 (1988), pp. 45-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTA_1988_26_a1,
author = {A. G. Pinus},
title = {Congruence-distributive varieties of algebras},
journal = {Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya},
pages = {45--83},
year = {1988},
volume = {26},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTA_1988_26_a1/}
}
A. G. Pinus. Congruence-distributive varieties of algebras. Itogi Nauki i Tekhniki. Seriya Algebra. Geometriya. Topologiya, Itogi Nauki i Tekhniki. Seriya "Algebra. Topologiya. Geometriya", Tome 26 (1988), pp. 45-83. http://geodesic.mathdoc.fr/item/INTA_1988_26_a1/